# SDR UPS09M54561

- Difficulty date: January 24, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 54,928 hours, 7,523 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 293-W3-07 EXISTING REPAIR DOUBLER ON LT WING NR 8 SLAT BETWEEN STA 1113-1125 IS NOT ON MRCSSR REPORT AND NOT PER SRM.  REMOVED EXISTING DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER, FILLER, AND INTER DOUBLER IAW MD-11 SRM 57-10-00 PARA 7 AND FIG 6.
